# SDR IPXA2018080332299

- Difficulty date: August 1, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 16,929 hours, 10,929 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RESIDUAL PRESSURE RED WARNING LIGHT ON MAIN CABIN DOOR.  FLASHES CONTINUOUSLY IN FLIGHT.  LIGHT STOPPED FLASHING AROUND 15,000 FEET (JUMP SEATER NOTED).  C/W CABIN RESIDUAL PRESSURE SWITCH (71WN) OPS CHECK PER AMM 52-73-00 0501 PARA 8.  OPS CHECK GOOD.
